Alert archive / Mississippi / Flash Flood Warnings in 2005

Flash Flood Warning 19, NWS Memphis, TN

July 15, 2005Tallahatchie County, Mississippi

NWS Memphis, TN issued this flash flood warning at Jul 15, 2005, 9:01 PM CDT for Tallahatchie County, Mississippi. It was in force for 119 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2005, 9:01 PM CDT (02:01 UTC)
Expired
Jul 15, 2005, 11:00 PM CDT
In force
119 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Tallahatchie County, MS

The radar

The Memphis radar (KNQA), 160 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 9:51 PM CDTFLASH FLOODCharleston, MSOFFICER REPORTS OF FLOODING WITHIN THE CITY. NEARLY HYDRO-PLANED 2 TIMES.
Jul 15, 9:51 PM CDTHEAVY RAIN 010 S Charleston, MSJUST OVER 2 INCHES FM 815 TO 950 CDT
Jul 15, 9:51 PM CDTHEAVY RAIN 210 S Charleston, MSJUST OVER 2 INCHES FM 815 TO 950 CDT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 160201
FFWMEG
MSC135-160400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CDT FRI JUL 15 2005

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI

* UNTIL 1100 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAYNES AND
  CHARLESTON.

.A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED
ROADWAYS.

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3383 9027 3383 8994 3409 8996 3404 9024

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 7:22 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 15, 7:22 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
722 PM CDT FRI JUL 15 2005

.DISCUSSION...
SHOWERS AND THUNDERSTORMS DEVELOPED ALONG A TROUGH AXIS SITUATED
ROUGHLY FROM THE NORTHEAST CWA TO THE SOUTHWEST CWA...BISECTING THE
MEMPHIS METRO AREA. SEVERAL CONVERGING OUTFLOW BOUNDARIES CAME
TOGETHER OVER SOUTHERN SHELBY COUNTY LATE THIS AFTERNOON. THE WEAK
FLOW ALOFT CAUSED THE THUNDERSTORMS WITH VERY HEAVY RAIN TO MOVE
VERY LITTLE. THIS CAUSED FLASH FLOODING TO OCCUR OVER SHELBY COUNTY.

THEN THE SLOW MOVING AXIS BEGAN TO SHOW DEVELOPING STORMS OVER LEE
COUNTY ARKANSAS WHICH WAS EXHIBITING SIMILAR BEHAVIOR TO THE SHELBY
COUNTY STORMS...HOWEVER IT WAS LACKING THE CONVERGING OUTFLOW
BOUNDARIES. THESE STORMS DID NOT LAST NEAR AS LONG...THEREFORE NOT
AS MUCH RAIN FELL OVER LEE COUNTY.

THE STORM OVER SOUTHERN SHELBY COUNTY BEGAN TO SPREAD INTO NORTHERN
DESOTO COUNTY WHICH PROMPTED THE THIRD FLASH FLOOD WARNING. A STORM
SPOTTER NEAR HORN LAKE REPORTED AN INCH AND A HALF OF RAIN FELL IN
ONE HALF HOUR. THE TREMENDOUS RAINFALL IN A SHORT PERIOD OF TIME
CAUSED RESCUE WORKERS TO BEGIN PULLING THE PUBLIC FROM CARS NEAR
AIRWAYS ROAD AND GOODMAN HIGHWAY. IN ADDITION...THE HEAVY RAIN
CAUSED A ROOF TO COLLAPSE IN SOUTHAVEN. NO INJURIES WERE REPORTED.

OTHER STORMS ACROSS THE FORECAST AREA WERE MOVING MUCH QUICKER AND
NOT PROVIDING FLASH FLOODING RAINS. ADDITIONAL LIGHT RAIN WILL
LIKELY OCCUR OVER SHELBY AND DESOTO COUNTIES THROUGH 9 PM. THE
HEAVIEST RAINFALL WILL PROBABLY OCCUR WHERE THE TROUGH AXIS IS
SLOWER TO MOVE...MAINLY SOUTH OF A SENATOBIA TO NEW ALBANY LINE.

IF NEEDED...WILL UPDATE ZONE FORECAST AND GRIDS ACCORDINGLY.

&&

.MEG WATCHES/WARNINGS/ADVISORIES
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.

AC
Hazardous weather outlook, Jul 15, 3:52 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
352 PM CDT FRI JUL 15 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-161000-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
352 PM CDT FRI JUL 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

SCATTERED THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF THE MID-SOUTH
THIS AFTERNOON AND EVENING. A VERY MOIST AIRMASS REMAINS IN PLACE
OVER THE AREA AND HEAVY RAINFALL WILL BE POSSIBLE WITH ANY
THUNDERSTORMS. SOME FLASH FLOODING WILL BE POSSIBLE WITH STATIONARY
OR SLOW MOVING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...

SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE OVER
PORTIONS OF THE AREA ON SATURDAY WITH A HEAVY RAIN AND FLASH FLOOD
POTENTIAL CONTINUING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...ALTHOUGH
SPOTTERS ARE ENCOURAGED TO REPORT AREAS WHERE FLASH FLOODING OCCURS
OR WHERE ONE INCH OR GREATER HOURLY RAINFALL TOTALS ARE RECORDED.

JLH

In the hours before

Local storm report, Jul 15, 6:28 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
628 PM CDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
            HWY

0624 PM     FLASH FLOOD      SOUTH FULTON            36.49N 88.88W
07/15/2005                   OBION              TN   EMERGENCY MNGR

            PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
            HWY

0615 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   TRAINED SPOTTER

            SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
            PORCHES

0613 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   LAW ENFORCEMENT

            FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
            BRANCH

0612 PM     FLASH FLOOD      13 ENE MEMPHIS          35.00N 89.93W
07/15/2005                   DESOTO             MS   TRAINED SPOTTER

            REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
            UNPASSABLE

0608 PM     FLASH FLOOD      HORN LAKE               34.96N 90.04W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            FLOODING ON CHURCH ROAD...WEST OF HWY 51

0557 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
07/15/2005                   SHELBY             TN   NWS EMPLOYEE

            WATER ABOVE COMPACT CAR TIRES

0517 PM     FLASH FLOOD      MEMPHIS                 34.93N 90.14W
07/15/2005                   DESOTO             MS   PUBLIC

            PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.

&&

DSV
Local storm report, Jul 15, 6:37 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
            HWY

0615 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   TRAINED SPOTTER

            SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
            PORCHES

0613 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   LAW ENFORCEMENT

            FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
            BRANCH

0612 PM     FLASH FLOOD      13 ENE DOWNTOWN MEMPHIS 35.21N 89.84W
07/15/2005                   SHELBY             TN   TRAINED SPOTTER

            REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
            UNPASSABLE

0608 PM     FLASH FLOOD      HORN LAKE               34.96N 90.04W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            FLOODING ON CHURCH ROAD...WEST OF HWY 51

0557 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
07/15/2005                   SHELBY             TN   NWS EMPLOYEE

            WATER ABOVE COMPACT CAR TIRES

0517 PM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
07/15/2005                   SHELBY             TN   PUBLIC

            PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.

&&

DSV
Local storm report, Jul 15, 6:50 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       SOUTHAVEN               34.97N 90.00W
07/15/2005  0.00 INCH        DESOTO             MS   EMERGENCY MNGR

            ROOF COLLAPSE AT A COMMERCIAL BLDG...8800 LOFTIN
            RD...WEST OF HWY 51

0624 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
            HWY

0615 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   TRAINED SPOTTER

            SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
            PORCHES

0613 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   LAW ENFORCEMENT

            FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
            BRANCH

0612 PM     FLASH FLOOD      13 ENE DOWNTOWN MEMPHIS 35.21N 89.84W
07/15/2005                   SHELBY             TN   TRAINED SPOTTER

            REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
            UNPASSABLE

0608 PM     FLASH FLOOD      HORN LAKE               34.96N 90.04W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            FLOODING ON CHURCH ROAD...WEST OF HWY 51

0557 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
07/15/2005                   SHELBY             TN   NWS EMPLOYEE

            WATER ABOVE COMPACT CAR TIRES

0517 PM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
07/15/2005                   SHELBY             TN   PUBLIC

            PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.

&&

DSV
Local storm report, Jul 15, 7:27 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
727 PM CDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       SOUTHAVEN               34.97N 90.00W
07/15/2005  0.00 INCH        DESOTO             MS   EMERGENCY MNGR

            ROOF COLLAPSE AT A COMMERCIAL BLDG...8800 LOFTIN
            RD...WEST OF HWY 51

0624 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
            HWY

0615 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   TRAINED SPOTTER

            SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
            PORCHES

0613 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   LAW ENFORCEMENT

            FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
            BRANCH

0612 PM     FLASH FLOOD      13 ENE DOWNTOWN MEMPHIS 35.21N 89.84W
07/15/2005                   SHELBY             TN   TRAINED SPOTTER

            REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
            UNPASSABLE

0608 PM     FLASH FLOOD      HORN LAKE               34.96N 90.04W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            FLOODING ON CHURCH ROAD...WEST OF HWY 51

0558 PM     FLASH FLOOD      5 E DOWNTOWN MEMPHIS    35.13N 89.96W
07/15/2005                   SHELBY             TN   TRAINED SPOTTER

            FLOODING IN MIDTOWN MEMPHIS...2.15 INCHES OF RAIN FM
            501-558 PM CDT

0557 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
07/15/2005                   SHELBY             TN   NWS EMPLOYEE

            WATER ABOVE COMPACT CAR TIRES

0517 PM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
07/15/2005                   SHELBY             TN   PUBLIC

            PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.

&&

DSV
Local storm report, Jul 15, 7:30 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
730 PM CDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       SOUTHAVEN               34.97N 90.00W
07/15/2005  2.50 INCH        DESOTO             MS   EMERGENCY MNGR

            ROOF COLLAPSE AT A COMMERCIAL BLDG...8800 LOFTIN
            RD...WEST OF HWY 51

0624 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
            HWY

0615 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   TRAINED SPOTTER

            SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
            PORCHES

0613 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   LAW ENFORCEMENT

            FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
            BRANCH

0612 PM     FLASH FLOOD      13 ENE DOWNTOWN MEMPHIS 35.21N 89.84W
07/15/2005                   SHELBY             TN   TRAINED SPOTTER

            REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
            UNPASSABLE

0608 PM     FLASH FLOOD      HORN LAKE               34.96N 90.04W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            FLOODING ON CHURCH ROAD...WEST OF HWY 51

0558 PM     FLASH FLOOD      5 E DOWNTOWN MEMPHIS    35.13N 89.96W
07/15/2005                   SHELBY             TN   TRAINED SPOTTER

            FLOODING IN MIDTOWN MEMPHIS...2.15 INCHES OF RAIN FM
            501-558 PM CDT

0557 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
07/15/2005                   SHELBY             TN   NWS EMPLOYEE

            WATER ABOVE COMPACT CAR TIRES

0517 PM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
07/15/2005                   SHELBY             TN   PUBLIC

            PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.

&&

DSV
Local storm report, Jul 15, 7:31 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...FULLY CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
731 PM CDT FRI JUL 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       SOUTHAVEN               34.97N 90.00W
07/15/2005  2.50 INCH        DESOTO             MS   EMERGENCY MNGR

            ROOF COLLAPSE AT A COMMERCIAL BLDG...8800 LOFTIN
            RD...WEST OF HWY 51

0624 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
            HWY

0615 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   TRAINED SPOTTER

            SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
            PORCHES

0613 PM     FLASH FLOOD      SOUTHAVEN               34.97N 90.00W
07/15/2005                   DESOTO             MS   LAW ENFORCEMENT

            FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
            BRANCH

0612 PM     FLASH FLOOD      13 ENE DOWNTOWN MEMPHIS 35.21N 89.84W
07/15/2005                   SHELBY             TN   TRAINED SPOTTER

            REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
            UNPASSABLE

0608 PM     FLASH FLOOD      HORN LAKE               34.96N 90.04W
07/15/2005                   DESOTO             MS   EMERGENCY MNGR

            FLOODING ON CHURCH ROAD...WEST OF HWY 51

0558 PM     FLASH FLOOD      5 E DOWNTOWN MEMPHIS    35.13N 89.96W
07/15/2005                   SHELBY             TN   TRAINED SPOTTER

            FLOODING IN MIDTOWN MEMPHIS...2.15 INCHES OF RAIN FM
            501-558 PM CDT

0557 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
07/15/2005                   SHELBY             TN   NWS EMPLOYEE

            WATER ABOVE COMPACT CAR TIRES

0517 PM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
07/15/2005                   SHELBY             TN   PUBLIC

            PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.

&&

DSV

Nearby

Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.